Solpadeine Plus 32 Capsules

Solpadeine Plus 32 Capsules
All sizes
Description
An extremely effective, triple action painkiller with a pharmacy formula that gets to business right away. Job done.
Benefits:
- Solpadeine Plus 32 Capsules relieve pain with a blend of paracetamol, caffeine and codeine
- Paracetamol and codeine combine to numb the pain whilst caffeine aids the effectiveness of paracetamol
- Soothe the symptoms of cold and flu, including feverishness
- Get fast relief from headaches and migraines, toothache, rheumatic pain and neuralgia
- The ideal treatment for easing period pain and cramps
- 32 capsules
Ingredients
Paracetamol, Codeine Phosphate Hemihydrate, Caffeine, Maize starch, Magnesium stearate, Titanium dioxide (E 171), Erythrosine (E 127), Patent blue V (E 131), Quinoline yellow (E 104), Gelatin
Usage and Instructions
Adults:
Take 2 capsules every 4-6 hours as required.
Do not take more than 8 capsules in 24 hours.
If you're over 65, a reduced dose may be required. Speak to your doctor or pharmacist.
Children aged 16 - 18 years:
Take 1-2 capsules every 6 hours as required.
Do not take more than 8 capsules in 24 hours.
Children aged 12 - 15 years:
Take 1 capsule every 6 hours as required.
Do not take more than 4 capsules in 24 hours.
If you accidentally take more than the recommended daily dose, speak to your doctor immediately, even if you feel well.
Warnings
Do not give to children under 12 years of age.
Don't take with other products containing paracetamol.
Do not take more than the stated dose and do not take for more than 3 days consecutively unless told to do so by your doctor.
Do not take if you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.
Please see your doctor before you take Solpadeine Plus Tablets if:
- You are taking metoclopramide or domperidone- used to treat nausea and vomiting.
- You are taking colestyramine- used to treat high cholesterol.
- You are taking medicines prescribed for depression (MAOIs).
- You have severe liver or kidney disease.
- You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period
- You are pregnant or breastfeeding
Side Effects
There are some side effects associated with this product, although not everyone will get them. Side effects associated with Solpadeine Plus are:
- Constipation
- Nausea
- Allergic reactions such as skin rash
- Dizziness or drowsiness
If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.